# SDR DALA2015052403477

- Difficulty date: May 23, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING, CORNER, LOCATED FRAME 28 OF CUT OUT DOOR IN FWD CARGO COMPARTMENT.  REPLACED FITTING, CORNER, LOCATED FRAME 28 OF CUTOUT DOOR IN FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53231761.
